Jump to ContentJump to Main Navigation

Journal of African Languages and Linguistics

Ed. by Ameka, Felix K. / Amha, Azeb

2 Issues per year

IMPACT FACTOR 2013: 0.200
ERIH category 2011: INT1

VolumeIssuePage

Issues

Syllabic Consonants and Syllabification in Imdlawn Tashlhiyt Berber

FRANÇOIS DELL / MOHAMED ELMEDLAOUI

Citation Information: Journal of African Languages and Linguistics. Volume 7, Issue 2, Pages 105–130, ISSN (Online) 1613-3811, ISSN (Print) 0167-6164, DOI: 10.1515/jall.1985.7.2.105, October 2009

Publication History

Published Online:
2009-10-13

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.